# SDR AALA201906069001

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 57,342 hours, 23,490 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLOWING FROM 300 KNOTS TO 250 KNOTS, ON THE DESCENT 3 RED LIGHTS DISPLAYED AND LANDING GEAR WARNING HORN SOUNDED FOR APPROXIMATELY 5 SECONDS. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER FIM TASK 32-09-00, NO FAULTS NOTED.
